Search Results

There are 8309 results for: content related to: On symmetries of crystals with defects related to a class of solvable groups ( S 2 )

  1. Simple eigenvalues for the Steklov problem in a domain with a small hole. A functional analytic approach

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 12, August 2014, Pages: 1755–1771, Serhii Gryshchuk and Massimo Lanza de Cristoforis

    Version of Record online : 14 AUG 2013, DOI: 10.1002/mma.2933

  2. Notes on Metric Independent Analysis of Classical Fields

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 5, 30 March 2013, Pages: 497–566, Reuven Segev

    Version of Record online : 13 AUG 2012, DOI: 10.1002/mma.2610

  3. Γ-convergence: a tool to investigate physical phenomena across scales

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1613–1658, Matteo Focardi

    Version of Record online : 19 MAY 2012, DOI: 10.1002/mma.2551

  4. Corner asymptotics of the magnetic potential in the eddy-current model

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 13, July 2014, Pages: 1924–1955, Monique Dauge, Patrick Dular, Laurent Krähenbühl, Victor Péron, Ronan Perrussel and Clair Poignard

    Version of Record online : 2 AUG 2013, DOI: 10.1002/mma.2947

  5. A singularly perturbed nonlinear traction problem in a periodically perforated domain: a functional analytic approach

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 106–122, M. Dalla Riva and P. Musolino

    Version of Record online : 28 MAY 2013, DOI: 10.1002/mma.2788

  6. Pontryagin maximum principle for fractional ordinary optimal control problems

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 11, 30 July 2014, Pages: 1668–1686, Rafal Kamocki

    Version of Record online : 10 JUL 2013, DOI: 10.1002/mma.2928

  7. Betti numbers in multidimensional persistent homology are stable functions

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 12, August 2013, Pages: 1543–1557, Andrea Cerri, Barbara Di Fabio, Massimo Ferri, Patrizio Frosini and Claudia Landi

    Version of Record online : 17 JAN 2013, DOI: 10.1002/mma.2704

  8. On the essential spectra of some matrix of linear relations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 620–644, Teresa Álvarez, Aymen Ammar and Aref Jeribi

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2818

  9. On the Cauchy problem for the two-component b-family system

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 16, 15 November 2013, Pages: 2154–2173, Min Zhu and Junxiang Xu

    Version of Record online : 21 MAR 2013, DOI: 10.1002/mma.2744

  10. The convolution and multiplication of one-dimensional associated homogeneous distributions

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 9, June 2013, Pages: 1014–1027, Ghislain R. Franssens

    Version of Record online : 31 JUL 2012, DOI: 10.1002/mma.2656

  11. DN-Scattering of a plane wave by wedges

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 15, October 2011, Pages: 1843–1872, Anatoli E. Merzon and Jose E. De la Paz Méndez

    Version of Record online : 8 SEP 2011, DOI: 10.1002/mma.1484

  12. Riemann boundary value problems on half space in Clifford analysis

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2141–2156, Min Ku and Uwe Kähler

    Version of Record online : 10 JUN 2012, DOI: 10.1002/mma.2557

  13. Harmonic and monogenic potentials in low dimensional Euclidean half-space

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 14, 30 September 2014, Pages: 2065–2079, F. Brackx, H. De Bie and H. De Schepper

    Version of Record online : 12 AUG 2013, DOI: 10.1002/mma.2956

  14. Solvability of a class of impulsive damped vibration problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 17, 30 November 2013, Pages: 2371–2396, Liang Bai and Binxiang Dai

    Version of Record online : 12 MAR 2013, DOI: 10.1002/mma.2761

  15. On the monotonicity of some singular integral operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 8, 30 May 2012, Pages: 894–922, Peter Junghanns and Lothar von Wolfersdorf

    Version of Record online : 17 APR 2012, DOI: 10.1002/mma.1605

  16. On the formulation of boundary value problems with the incompressible constituents constraint in finite deformation poroelasticity

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 15, October 2012, Pages: 1756–1783, Thomas J. Pence

    Version of Record online : 23 APR 2012, DOI: 10.1002/mma.2541

  17. Small data global well-posedness for the nonlinear wave equation with nonlocal nonlinearity

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 1, 15 January 2013, Pages: 99–112, Xing Cheng and Yanfang Gao

    Version of Record online : 18 JUN 2012, DOI: 10.1002/mma.2574

  18. Well-posedness of the kinematic dynamo problem

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 11, 30 July 2012, Pages: 1241–1255, Ralf Kaiser

    Version of Record online : 7 JUN 2012, DOI: 10.1002/mma.2516

  19. Cauchy problem for a model of nonlinear waves generated in viscous films

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 16, 15 November 2012, Pages: 1931–1950, Amin Esfahani

    Version of Record online : 30 MAY 2012, DOI: 10.1002/mma.2556

  20. Plastic flow in solids with interfaces

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 15, October 2012, Pages: 1799–1824, Anurag Gupta and David J. Steigmann

    Version of Record online : 16 FEB 2012, DOI: 10.1002/mma.1611